# SDR 08FDEA01564

- Difficulty date: April 25, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A5724661800200
- Condition: Eroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE PANEL NR 623 HB IS ERODED AT THE FWD EDGE.  REPAIRED ERRODED AREAS BY APPLYING FIBREGLASS OVERLAYS IAW SRM 57-41-12 & 51-77-12. REAPPLIED FOIL IAW SRM 57-41-12;  FIG 208. ALODINED IAW SRM 51-21-10. PRIMED IAW SRM 51-23-10. RESTORED PAINT FINISH IAW SRM 51-75-10. INSTALLED PANEL ON THE AIRCRAFT IAW AMM 57-41-41.
